On the Lawrence-Doniach and Anisotropic Ginzburg-Landau models for layered superconductors

Files

Main article (1.58 MB)
Downloads: 1200

TR Number

Date

1995-02

Journal Title

Journal ISSN

Volume Title

Publisher

Siam Publications

Abstract

The authors consider two models, the Lawrence-Doniach and the anisotropic Ginzburg-Landau models for layered superconductors such as the recently discovered high-temperature superconductors. A mathematical description of both models is given and existence results for their solution are derived. The authors then relate the two models in the sense that they show that as the layer spacing tends to zero, the Lawrence-Doniach model reduces to the anisotropic Ginzburg-Landau model. Finally, simplified versions of the models are derived that can be used to accurately simulate high-temperature superconductors.

Description

Keywords

superconductivity, lawrence-doniach model, ginzburg-landau equations, layered superconductors, lower critical-field, scaling approach, mathematics, applied

Citation

Chapman, S. J.; Du, Q.; Gunzburger, M. D., "On the Lawrence-Doniach and Anisotropic Ginzburg-Landau models for layered superconductors," SIAM J. Appl. Math., 55(1), 156-174, (1995). DOI: 10.1137/s0036139993256837